Couldn't find what you looking for?

TRY OUR SEARCH!

Does estrogen affect a male 15 year old puberty? I have lil pub & armpit hair, but my voice has not cracked at all. What's going on

Loading...

Hi

It is my understanding the estrogen can delay puberty in boys and you may be slightly late but since you have armpit and pubic hair you have most definitely started puberty.

Your voice will start to change soon enough but please remember that everyone grows and develops at different rates and times.

How long it takes and what the end result will be is hard to predict but you have definitely started puberty and you will be experiencing all the changes associated with it, you will get more hair and grow taller your voice will change but it all takes time.

You could consult with your doctor just to put your mind at ease not sure why you were given estrogen but it sounds like you are developing just as you should be but just a little bit late and that is common among many boys who have never had estrogen.

Reply

Loading...

They gave me risperdal (which has estergeon in it) for ADHD. Which made me develop female breast, so I was worried
Reply

Loading...


Hi
I hope I did not offend you by asking about why you were given the medication and sorry to hear it has had such negative effect on you.
I would think that you have been to see many doctors to deal with the side effects of Risperdal I hope you are regularly seeing a specialist about the problems you are having.
I did a search on the effects of Risperdal on boys and puberty and like you unfortunately found out it can cause breast development in boys it can also suppress gonadotropin releasing hormone GnRH which will delay puberty and development, so facial and body hair growth can be delayed, as well as muscle development, genital growth and voice changing.
With you having some hair puberty has definitely started and if you are getting taller and have noticed penis growth and other changes associated with puberty you are developing as you should be it may be a bit be delayed or happen a little slower but late puberty is very common among boys.
I hope you have regular visits with a good doctor just to make sure you continue to develop as you should be and make sure there are no other side effects from the medication.
Best of luck.
Reply

Loading...

I took the medication over 2 years ago. & I haven't grew fr I'm 5'6 165lbs! I would say thts short. & penis is 4in when erect, I say I should be bigger.
Reply

Loading...


Hi
Your height and size is oaky for being 15 and in the early stages of puberty you have several years of growth and development ahead of you.
You may be a little shorter than some of the guys in your class and feel your penis is a little on the small side but you are well within what is considered average and there are probably guys in your class that are shorter and smaller than you are.
So considering the effects of being on that medication I think you are doing well and pretty much on target for growth and development.
You will definitely grow taller and your penis will grow as well what the end result will be is hard to predict but you are just starting puberty so there is lots of time for you to grow and develop.
I hope they have found a better medication for you without the side effects of risperdal.
Reply

Loading...

I don't take respridal, & I really think you for your help.
Reply

Loading...

Well I don't take it anymore, I don't take anything
Reply

Loading...